Share this:

tjjl
@tjjl

Posts: 1
Joined: Dec 21, 2011

SSRI long term withdrawal symptoms

Posted by @tjjl, Dec 21, 2011

I was on Celexa for 2 months and have been off it for 4 months. I still have major withdrawal effects, lightheaded, spacey, headache, head throb, fatigue. Running out of stamina trying to just wait it out. Anyone with similar symptoms? Anyone with ideas? Any ideas of a doctor to see? My pschiatrist is out of ideas.

Reply


Native Floridian
@nativefloridian

Posts: 175
Joined: Oct 15, 2011
Posted by @nativefloridian, Dec 29, 2011

What were you on that medication for?


Bonny
@bonny

Posts: 7
Joined: Jun 22, 2012
Posted by @bonny, Jun 22, 2012

Today at 6:30 PM 1 Like

Excellent peer support group – EXTREMELY KNOWLEDGEABLE!!

www (dot) survivingantidepressants (dot) com

GO SLOWER THAN SLOW! 10%/month. NEVER SKIP DOSES!
EXPECT UNUSUAL BEHAVIOR: anxiety, early morning panic wakening (cortisol), emotion outbursts (no, you’re NOT BIPOLAR!), everything feels *off* /perceptual disturbances, paranoia because everything feels off, nausea, flu-like symptoms, brain zaps, muscle pains, headache, food intolerance. *anything weird!

**many physicians are not aware of how to taper these drugs! If you know of any who know the above, please contact Surviving Antidepressants !

Please login or register to post a reply.